# SDR UALA2011082204494

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 66,613 hours, 12,046 cycles
- Engine: Pwa PW4077
- System (JASC): 3140 · Central Computers
- Part: Unknown
- Condition: Malfunctioned
- Location: Aims
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AIMS HAS A FAULT ON CPM-GG (M011) THAT WILL NOT UNLATCH.  TRIED LOADING SOFTWARE NO HELP, SWAPPED WITH M10 IN SAME BACKPLANE & PROBLEM FOLLOWED, UNITS RETURNED TO ORIGINAL POSITION.  REPLACED CPM-GG M11 IN LEFT AIMS CABINET PER MM, CHECKS OKAY.
